Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Testicular pain, discomfort, tried antibiotics, heat in penis. Help

Hello. I am experiencing testicular pain and discomfort. This has been going on for 2 years. The testicular pains match the symptoms of epididymitis/ orchitis -- pulling, dragging, tension , drawing in, stabbing , heaviness etc. Urine and blood tests are normal. In fact, I have taken these tests again and again and nothing is showing up. The second issue is that there s a lot of heat in the penis. Small red bumps on head of penis and dryness and irritation. Burning inside and foul urine odor. This is likely some kind of Balanitis . They both started at the same time. Nothing has worked to fully rid me of this. Antibiotics failed (Azithromycin, Doxycycline). Homeopathy has helped but I am far from cured. Please help. This is incredibly difficult. Thank you!
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Get a USG scan of the lower abdomen done. Many times calculus present in the urinary tract may lead to this kind of problems. It may not get reflected in urine or blood tests and it will not get cured with antibiotics.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you. You just need to contact me on this below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor